Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 43, NWS Northern Indiana

August 13, 2011

NWS Northern Indiana issued this small craft advisory at Aug 13, 2011, 4:20 AM EDT. It took effect at Aug 14, 2011, 5:00 AM EDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2011, 4:20 AM EDT (08:20 UTC)
In effect from
Aug 14, 2011, 5:00 AM EDT
Expired
Aug 15, 2011, 9:44 AM EDT
In force
29 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WHUS73 KIWX 130820
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EDT SAT AUG 13 2011

LMZ043-046-131630-
/O.NEW.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
420 AM EDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO
2 PM EDT MONDAY. 

* WINDS: 15 TO 20 KNOTS WITH HIGHER GUSTS POSSIBLE.

* WAVES: 3 TO 5 FEET LATE TONIGHT...BUILDING TO 4 TO 7 FEET ON
  SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
709 
WHUS73 KIWX 131456
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1056 AM EDT SAT AUG 13 2011

LMZ043-046-132300-
/O.CON.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1056 AM EDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM
EDT MONDAY. 

* WINDS: NORTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS
  SUNDAY AND THEN GRADUALLY DIMINISH SUNDAY NIGHT AND MONDAY.

* WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT AND TO 4 TO
  7 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
201 
WHUS73 KIWX 131903
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT SAT AUG 13 2011

LMZ043-046-140315-
/O.CON.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
303 PM EDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM
EDT MONDAY. 

* WINDS: NORTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS 
  SUNDAY AND THEN GRADUALLY DIMINISH SUNDAY NIGHT AND MONDAY. 

* WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT AND TO 
  4 TO 7 FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
729 
WHUS73 KIWX 140209
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT SAT AUG 13 2011

LMZ043-046-141015-
/O.CON.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1009 PM EDT SAT AUG 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM
EDT MONDAY. 

* WINDS: NORTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS 
  SUNDAY AND THEN GRADUALLY DIMINISH SUNDAY NIGHT AND MONDAY. 

* WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET TOWARDS SUNDAY MORNING
  AND TO 4 TO 7 FEET ON SUNDAY. HIGH WAVES WILL CONTINUE INTO
  MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
095 
WHUS73 KIWX 140826
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 AM EDT SUN AUG 14 2011

LMZ043-046-141630-
/O.CON.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
426 AM EDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS THROUGH TODAY...THEN
  GRADUALLY DIMINISHING TONIGHT AND MONDAY.

* WAVES: INCREASING TO 4 TO 7 FEET. HIGH WAVES WILL CONTINUE INTO
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
892 
WHUS73 KIWX 141444
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 AM EDT SUN AUG 14 2011

LMZ043-046-142245-
/O.CON.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1044 AM EDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS GRADUALLY DIMINISHING
  TONIGHT AND MONDAY.

* WAVES: 6 TO 10 FEET TODAY...DECREASING TONIGHT AND MONDAY TO
  LESS THAN 4 FEET BY MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
311 
WHUS73 KIWX 141926
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
326 PM EDT SUN AUG 14 2011

LMZ043-046-150330-
/O.CON.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
326 PM EDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS GRADUALLY DIMINISHING 
  TONIGHT AND MONDAY. 

* WAVES: AROUND 8 FEET DECREASING TONIGHT AND MONDAY TO LESS THAN
  4 FEET BY MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
511 
WHUS73 KIWX 150302
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EDT SUN AUG 14 2011

LMZ043-046-151115-
/O.CON.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1102 PM EDT SUN AUG 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS GRADUALLY DIMINISHING 
  TONIGHT AND MONDAY. 

* WAVES: AROUND 8 FEET DECREASING TONIGHT AND MONDAY TO LESS 
  THAN 4 FEET BY MONDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
645 
WHUS73 KIWX 150804
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 AM EDT MON AUG 15 2011

LMZ043-046-151615-
/O.CON.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
404 AM EDT MON AUG 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS: NORTH WINDS OF 10 TO 20 KNOTS GRADUALLY DIMINISHING TO
  10 KNOTS.

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
640 
WHUS73 KIWX 151344
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
944 AM EDT MON AUG 15 2011

LMZ043-046-151445-
/O.CAN.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
943 AM EDT MON AUG 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WAVES HEIGHTS HAVE DECREASED TO BELOW THE 4 FOOT CRITERIA WITH A
SLOW DECREASING TREND EXPECTED THE REST OF THE DAY.
 
$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 1:43 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 13, 1:43 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
143 AM EDT SAT AUG 13 2011

.AVIATION.../06Z TAFS/
DEEPENING MID LEVEL SHORTWAVE TROUGH CONTINUES TO ADVECT TOWARD THE
GREAT LAKES. REFLECTED LLJ IN PLACE OVER NE IL WITH 20-30 KNOTS
INDICATED ON CHICAGO VAD WIND PROFILERS AT H925-H85...SUPPORTING
SHRA/TS OVER MID LK MI AND NORTH. LL MOISTURE ADVECTION WILL
CONTINUE...POSSIBLY SUPPORTING AN ISOLD SHRA/TS OVER FAR NW AREAS
THIS AM GIVEN THETA-E ADVECTION FOCUSED IN THE H925-H85 LAYER.
OTHERWISE...PARTLY CLOUDY SKIES CAN BE EXPECTED THROUGH THE
REMAINDER OF THE AM. SFC TROUGH COUPLED WITH INCREASING LARGE
SCALE ASCENT PER THE ADVANCING UPPER LEVEL IMPULSE WILL SUPPORT
INCREASING CHANCES FOR SHRA/TS THIS AFTERNOON...AS INSTABILITY
INCREASES PER INSOLATION AND COOLING MID LEVEL TEMPS. ACTIVITY IS
EXPECTED TO BE SCATTERED DEVELOPING OVER WESTERN AREAS EARLY THIS
AFTERNOON...SPREADING EAST THROUGH THE EVENING. HAVE RETAINED A CB
MENTION AND ADDED VCTS DURING PERIOD WITH HIGHEST CHANCES FOR TS
ACTIVITY. IFR CIGS/VIS ARE EXPECTED IN ANY TS CELLS WITH VFR
CONDITIONS OUTSIDE ACTIVITY. WILL DEFER ANY TEMPO MENTION OR MORE
FOCUSED TIMING TO LATER TAF ISSUANCES. SFC THETA-E RIDGE WILL
SHIFT EAST WITH DWINDLING TS CHANCES THIS EVENING. DEEPENING UPPER
LOW WILL SUPPORT A CLOSING/SLOWING SYSTEM SPEED WITH INCREASING
COLUMN LIFT SUPPORTING LOWERING CIGS WITH INCREASING RAIN CHANCES
JUST BEYOND THE END OF THE TAF PERIOD. MVFR-IFR CIGS ARE POSSIBLE
THEN.

&&

.PREV DISCUSSION... /ISSUED 357 PM EDT FRI AUG 12 2011/

SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/

MID LEVEL CIRCULATION MOVG ESE INTO THE NRN PLAINS THIS AFTN IS
EXPECTED TO MOVE INTO THE GRTLKS REGION SAT/SAT NGT. WK ASSOCIATED
SFC LOW SHOULD SLOWLY DEEPEN AS IT MOVES THROUGH THE AREA THOUGH
FLOW EXPECTED TO REMAIN FAIRLY WK THROUGH THE PERIOD. LOW LEVEL THETA-E
ADVECTION AHEAD OF THIS SYSTEM RESULTING IN TSTM CLUSTERS OVER
CENTRAL PLAINS WHICH SHOULD SHIFT INTO OUR CWA BY SAT MORNING...THOUGH
IN A WEAKER FORM THAN OCRG ACROSS THE PLAINS TODAY. THUS, STAYED
CLOSE TO PREV FCST WITH A CHC OF SHOWERS/ISOLATED TSTMS IN THE
WEST LATE TONIGHT. UPR TROF AND DEEPENING SFC LOW SHOULD MOVE
THROUGH THE AREA SAT-SAT NGT WITH MOISTURE CONTG TO GRDLY
INCREASE... RESULTING IN SCT-NUMEROUS SHOWERS ACROSS THE CWA. 12Z
NAM/GFS IN DECENT AGREEMENT SUGGESTING MODERATE INSTABILITY WILL
DEVELOP IN THE CWA DURING THE DAY SATURDAY. 0-6KM SHEAR FCST TO BE
MARGINAL FOR SVR STORMS AT 20-30KT AND WITH CLOUD COVER PSBLY
LIMITING DESTABILIZATION BELOW MODEL FCSTS...SVR POTENTIAL STILL
LOOKS LIMITED...BUT NOT TOTALLY OUT OF THE QUESTION PARTICULARLY
ACROSS SRN PORTION OF CWA WHERE THERE IS A GREATER POSSIBILITY OF
SUBSTANTIAL INSTABILITY DVLPG IN THE AFTN.

LITTLE CHANGE MADE TO GOING TEMPS WITH LOWS TONIGHT RANGING FROM THE
U50S SE TO L60S NW WHERE CLOUDS/GRADIENT WILL INCREASE FIRST. BUMPED
HIGHS SATURDAY SLIGHTLY BASED ON 12Z MODEL/MOS FCSTS THOUGH STILL SUSPECT
THE MIXING MAY BE LIMITED MORE BY CLOUD COVER THAN GUIDANCE
SUGGESTS SO GENERALLY STAYED BELOW 12Z MOS. LIKEWISE CLOUD COVER
SHOULD LIMIT COOLING SAT NGT AS WK CAA DVLPS FROM W-E IN WAKE OF
LOW... SO STAYED A BIT ABOVE 12Z NUMERICAL GUIDANCE.

LONG TERM...

SUNDAY THROUGH THURSDAY NIGHT

LONG TERM PERIOD BEGINS WITH UPPER LEVEL TROUGH AND ASSOCIATED SFC
LOW JUST EAST OF THE AREA. LINGERING SHOWERS IN A NORTHERLY CAA
REGIME WILL BE POSSIBLE THROUGHOUT THE DAY...TAPERING OFF FROM WEST
TO EAST. LATEST 12Z GFS RUN IS SLIGHTLY SLOWER WITH THE EXIT OF THE
TROUGH FROM THE REGION. INCREASED POPS SLIGHTLY ON
SUNDAY...ESPECIALLY ACROSS THE EAST...BUT KEPT POPS CHANCE AT THIS
TIME. KEPT THUNDER MENTION OUT OF THE FCST FOR SUNDAY GIVEN WEAK
INSTABILITY PROFILES...HOWEVER AN ISOLATED RUMBLE OF THUNDER OR TWO
IS NOT OUT OF THE QUESTION...ESPECIALLY ACROSS THE OHIO COUNTIES.
KEPT TEMPERATURES GENERALLY COOLER THAN GUIDANCE GIVEN CAA SETUP AND
EXPECTED CLOUD COVER.

UPPER TROUGH SLIDES TOWARDS THE EASTERN SEABOARD SUNDAY NIGHT INTO
MONDAY...AS SURFACE HIGH PRESSURE DRIFTS EAST SOUTHEAST INTO THE
REGION. GIVEN AFOREMENTIONED SLOWING TRENDS...ADDED SLIGHT CHANCE
POPS TO THE FAR EAST BEFORE 06Z MONDAY. DRY CONDITIONS EXPECTED
MONDAY THROUGH TUESDAY AS SFC RIDGE SLIDES EAST ACROSS THE AREA.

UPPER LEVEL LOW WILL SLOWLY SLIDE EASTWARD FROM THE PACIFIC COAST
INTO SOUTHERN BC MONDAY AND MONDAY NIGHT...WITH CENTRAL CONUS RIDGE
IN PLACE. THE LOW THEN ACCELERATES EASTWARD ACROSS THE NORTHERN TIER
AS SUBTROPICAL JET ROUNDS BASE OF BROAD PACIFIC TROUGH AND THE
CENTRAL CONUS RIDGE FLATTENS INTO WEDNESDAY. THIS WILL BRING A COLD
FRONT SOUTHEASTWARD THROUGH THE UPPER MIDWEST THURSDAY AND THE LOWER
GREAT LAKES INTO FRIDAY. AS HIGH PRESSURE DRIFTS EAST OF THE AREA
WEDNESDAY...WAA REGIME WITH DECENT LOW LVL THETA E SURGE SETS UP
ACROSS THE REGION AIDED BY DECENT LOW LEVEL JET FROM SOUTHERN PLAINS
INTO SOUTHWESTERN GREAT LAKES...EAST OF SFC CYCLONE ACROSS MISSOURI
VALLEY. MODEST ISENTROPIC UPGLIDE DEVELOPS JUST WEST OF THE AREA
WEDNESDAY AHEAD OF THE COLD FRONT WHICH COULD BRING SHOWERS AND
THUNDERSTORMS INTO THE AREA WEDNESDAY...BUT AT THIS TIME HAVE KEPT
FORECAST DRY. INTRODUCED CHANCE POPS WEDNESDAY NIGHT AND THURSDAY AS
COLD FRONT AND BETTER FORCING WORKS INTO THE REGION. HIGH TEMPS NEAR
NORMAL MONDAY WILL MODERATE THROUGHOUT THE WEEK TO THE MID 80S BY
THURSDAY...WITH LOWS AT OR ABOVE NORMAL.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JT
LONG TERM...NG
AVIATION...JC
Hazardous weather outlook, Aug 12, 5:40 AM EDT, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 AM EDT FRI AUG 12 2011

INZ003-LMZ043-046-MIZ077-130945-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
540 AM EDT FRI AUG 12 2011 /440 AM CDT FRI AUG 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO EARLY SATURDAY NIGHT.
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

THERE IS A MODERATE TO HIGH RIP CURRENT RISK SUNDAY AND MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-130945-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
540 AM EDT FRI AUG 12 2011 /440 AM CDT FRI AUG 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO EARLY SATURDAY NIGHT.
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 4:27 AM EDTRip Current StatementIWX54 hr
Aug 13, 3:08 PM EDTSpecial Marine WarningIWX97 min
Aug 13, 4:10 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph65 min
Aug 13, 4:32 PM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph118 min
Aug 13, 5:26 PM EDTSpecial Weather StatementIWXDeKalb, Kosciusko, LaGrange, Noble, Steuben, Whitley34 min
Aug 13, 5:47 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph48 min
Aug 13, 6:14 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph, Starke61 min
Aug 13, 6:51 PM EDTSpecial Weather StatementIWXMarshall24 min
Aug 13, 6:53 PM EDTSpecial Weather StatementIWXElkhart37 min
Aug 13, 6:57 PM EDTSpecial Weather StatementIWXPulaski33 min
Aug 13, 7:08 PM EDTSevere Thunderstorm WarningIWXFulton, Marshall, Pulaski, Starke67 min
Aug 13, 7:21 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White54 min
Aug 13, 7:35 PM EDTTornado WarningIWXCass, White15 min
Aug 13, 7:59 PM EDTSpecial Weather StatementIWXWabash31 min
Aug 13, 3:43 PM EDTSevere Thunderstorm WarningIWXBerrien, Cass29 min
Aug 13, 5:09 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale, Saint Joseph66 min
Aug 13, 5:35 PM EDTSpecial Weather StatementIWXBerrien25 min
Aug 13, 6:01 PM EDTSpecial Weather StatementIWXHillsdale29 min

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.